Smyshlyaev, Stanislav Vital'evich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22
Presentations: 1

Number of views:
This page:1315
Abstract pages:5870
Full texts:1913
Candidate of physico-mathematical sciences
E-mail: ,
Keywords: perfectly balanced Boolean functions, barriers of Boolean functions, filter generators, endomorphisms of symbolic dynamic systems, cryptography.
UDC: 519.7


combinatorial, algebraic and cryptographic properties of perfectly balanced Boolean functions

Main publications:
  1. Stanislav V. Smyshlyaev, “Perfectly Balanced Boolean Functions and Golić Conjecture”, Journal of Cryptology, 25:3 (2012), 464-483
  2. O.A. Logachev, A.A. Salnikov, S.V. Smyshlyaev, V.V. Yaschenko, Bulevy funktsii v teorii kodirovaniya i kriptologii, 2 izd., MTsNMO, 2012
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. L. R. Ahmetzyanova, E. K. Alekseev, G. K. Sedov, E. S. Smyshlyaeva, S. V. Smyshlyaev, “Practical significance of security bounds for standardized internally re-keyed block cipher modes”, Mat. Vopr. Kriptogr., 10:2 (2019),  31–46  mathnet
2. E. K. Alekseev, V. D. Nikolaev, S. V. Smyshlyaev, “On the security properties of Russian standardized elliptic curves”, Mat. Vopr. Kriptogr., 9:3 (2018),  5–32  mathnet  elib
3. L. R. Ahmetzyanova, E. K. Alekseev, G. A. Karpunin, S. V. Smyshlyaev, “On cryptographic properties of the $CVV$ and $PVV$ parameters generation procedures in payment systems”, Mat. Vopr. Kriptogr., 9:2 (2018),  23–46  mathnet  elib
4. E. K. Alekseev, I. B. Oshkin, V. O. Popov, S. V. Smyshlyaev, “Solving systems of linear Boolean equations with noisy right-hand sides over the reals”, Diskr. Mat., 29:1 (2017),  3–9  mathnet  elib; Discrete Math. Appl., 28:1 (2018), 1–5  isi  scopus
5. L. R. Ahmetzyanova, E. K. Alekseev, I. B. Oshkin, S. V. Smyshlyaev, L. A. Sonina, “On the properties of the CTR encryption mode of Magma and Kuznyechik block ciphers with re-keying method based on CryptoPro Key Meshing”, Mat. Vopr. Kriptogr., 8:2 (2017),  39–50  mathnet  mathscinet  elib
6. S. V. Smyshlyaev, “On $1$-stable perfectly balanced Boolean functions”, Diskr. Mat., 28:2 (2016),  117–126  mathnet  mathscinet  elib; Discrete Math. Appl., 27:2 (2017), 109–115  isi  scopus
7. E. K. Alekseev, L. R. Akhmetzyanova, I. B. Oshkin, S. V. Smyshlyaev, “A review of the password authenticated key exchange protocols vulnerabilities and principles of the SESPAKE protocol construction”, Mat. Vopr. Kriptogr., 7:4 (2016),  7–28  mathnet  mathscinet  elib
8. E. K. Alekseev, I. B. Oshkin, V. O. Popov, S. V. Smyshlyaev, “On the cryptographic properties of algorithms accompanying the applications of standards GOST R 34.11-2012 and GOST R 34.10-2012”, Mat. Vopr. Kriptogr., 7:1 (2016),  5–38  mathnet  mathscinet  elib
9. E. K. Alekseev, V. O. Popov, A. S. Prokhorov, S. V. Smyshlyaev, L. A. Sonina, “On the performance of one perspective LSX-based block cipher”, Mat. Vopr. Kriptogr., 6:2 (2015),  7–17  mathnet  mathscinet  elib
10. S. V. Smyshlyaev, “On the invariance of perfect balancedness property under the choice of tapping sequence”, Mat. Vopr. Kriptogr., 5:2 (2014),  127–135  mathnet
11. V. O. Popov, S. V. Smyshlyaev, “Construction of RNG using random automata and “one-way” functions”, Mat. Vopr. Kriptogr., 5:2 (2014),  109–115  mathnet
12. S. V. Smyshlyaev, “Perfectly balanced $k$-valued functions and the Golić condition”, Diskr. Mat., 25:1 (2013),  63–75  mathnet  mathscinet  elib; Discrete Math. Appl., 23:1 (2013), 75–89  elib  scopus
13. S. V. Smyshlyaev, “Connections between some parameters of perfectly balanced Boolean functions”, Prikl. Diskr. Mat., 2013, 2(20),  19–25  mathnet
14. O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko, “On $\rho$-balanced Boolean functions”, Diskr. Mat., 24:2 (2012),  154–159  mathnet  mathscinet  elib; Discrete Math. Appl., 22:3 (2012), 345–352  elib  scopus
15. S. V. Smyshlyaev, “Perfect balancedness of $k$-valued functions and Golić condition”, Prikl. Diskr. Mat. Suppl., 2012, 5,  28–30  mathnet
16. S. V. Smyshlyaev, “Boolean functions without prediction”, Diskr. Mat., 23:1 (2011),  102–118  mathnet  mathscinet  elib; Discrete Math. Appl., 21:2 (2011), 209–227  scopus
17. S. V. Smyshlyaev, “Locally invertible Boolean functions”, Prikl. Diskr. Mat., 2011, 4(14),  11–21  mathnet
18. S. V. Smyshlyaev, “On the number of perfectly balanced Boolean functions with barrier of length $3$”, Prikl. Diskr. Mat., 2011, 1(11),  26–33  mathnet
19. S. V. Smyshlyaev, “Barriers of perfectly balanced Boolean functions”, Diskr. Mat., 22:2 (2010),  66–79  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 20:3 (2010), 321–336  scopus
20. S. V. Smyshlyaev, “Construction of perfectly balanced functions without barriers”, Prikl. Diskr. Mat., 2010, 3(9),  41–50  mathnet
21. S. V. Smyshlyaev, “On cryptographic weaknesses of some classes of binary sequence transformations”, Prikl. Diskr. Mat., 2010, 1(7),  5–15  mathnet
22. O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko, “New methods of investigation of perfectly balanced Boolean functions”, Diskr. Mat., 21:2 (2009),  51–74  mathnet  mathscinet  elib; Discrete Math. Appl., 19:3 (2009), 237–262  scopus

Presentations in Math-Net.Ru
1. О свойствах преобразований двоичных последовательностей, построенных с помощью совершенно уравновешенных булевых функций
S. V. Smyshlyaev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
February 15, 2011 16:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019